Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 23, 2010, 4:21 AM CDT for Jefferson County, Milwaukee County, Waukesha County, Wisconsin. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 23, 2010, 8:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, WI, Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:50 AM CDT | FLASH FLOOD | Ixonia, WI | LAW ENFORCEMENT IS CLOSING INDUSTRIAL ROAD DUE TO RISING WATER. |
| Jun 23, 6:17 AM CDT | FLASH FLOOD | Watertown, WI | MANY STREETS FLOODED IN THE CITY OF WATERTOWN |
| Jun 23, 7:31 AM CDT | HEAVY RAIN 1.5 | N Milwaukee Internation, WI | 4 HOUR RAINFALL TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WGUS53 KMKX 230921
FFWMKX
WIC055-079-133-231330-
/O.NEW.KMKX.FF.W.0001.100623T0921Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 AM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 830 AM CDT
* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. AN
ESTIMATED 1 TO 2 INCHES OF RAINFALL HAS ALREADY FALLEN WITH AN
ADDITIONAL 1 TO 2 INCHES EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BAYSIDE...BROOKFIELD...BROWN DEER...CUDAHY...DELAFIELD...DOWNTOWN
MILWAUKEE...DOWNTOWN WAUKESHA...ELM GROVE...FORT ATKINSON...FOX
POINT...GLENDALE...GREENDALE...GREENFIELD...HALES CORNERS...
HARTLAND...JEFFERSON...LAKE MILLS...MENOMONEE FALLS...NEW BERLIN...
OKAUCHEE LAKE...PEWAUKEE...SOUTH MILWAUKEE...ST. FRANCIS...
SUSSEX...WALES...WATERLOO...WATERTOWN...WAUWATOSA...WEST ALLIS AND
WEST MILWAUKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4290 8784 4292 8900 4320 8900 4319 8788
4315 8787 4313 8789 4307 8786 4302 8788
4298 8784
$$
KUHLMAN3 follow-up statements
903
WGUS73 KMKX 231014
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT WED JUN 23 2010
WIC055-079-133-231330-
/O.CON.KMKX.FF.W.0001.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
514 AM CDT WED JUN 23 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
JEFFERSON...MILWAUKEE AND WAUKESHA COUNTIES...
AT 510 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOKFIELD...
GLENDALE...WATERTOWN AIRPORT...UW-MILWAUKEE CAMPUS...MILWAUKEE
TIMMERMAN AIRPORT...WHITEFISH BAY...WATERTOWN...WATERLOO...SUSSEX...
RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE FALLS...
LANNON...LAKE MILLS...JOHNSON CREEK...HARTLAND...FOX POINT...
DELAFIELD...BUTLER...BROWN DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4290 8784 4292 8900 4320 8900 4319 8788
4315 8787 4313 8789 4307 8786 4302 8788
4298 8784
$$
KUHLMAN345
WGUS73 KMKX 231124
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 AM CDT WED JUN 23 2010
WIC055-079-133-231330-
/O.CON.KMKX.FF.W.0001.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
624 AM CDT WED JUN 23 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
JEFFERSON...MILWAUKEE AND WAUKESHA COUNTIES...
AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES OF
1 TO 3 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. THE HIGHEST
RAINFALL AMOUNTS ARE INDICATED OVER NORTHERN JEFFERSON COUNTY AND
NORTHWEST WAUKESHA COUNTY. LIGHT TO MODERATE RAIN WITH UP TO AN
ADDITIONAL QUARTER TO HALF INCH IS STILL POSSIBLE THROUGH AROUND 7
AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOKFIELD...
GLENDALE...WATERTOWN AIRPORT...UW-MILWAUKEE CAMPUS...MILWAUKEE
TIMMERMAN AIRPORT...WHITEFISH BAY...WATERTOWN...WATERLOO...SUSSEX...
RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE FALLS...
LANNON...LAKE MILLS...JOHNSON CREEK...HARTLAND...FOX POINT...
DELAFIELD...BUTLER...BROWN DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4290 8784 4292 8900 4320 8900 4319 8788
4315 8787 4313 8789 4307 8786 4302 8788
4298 8784
$$
KUHLMAN774
WGUS73 KMKX 231214
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT WED JUN 23 2010
WIC055-079-133-231330-
/O.CON.KMKX.FF.W.0001.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
714 AM CDT WED JUN 23 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
JEFFERSON...MILWAUKEE AND WAUKESHA COUNTIES...
AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES OF
1 TO 2 INCHES OF RAIN HAS FALLEN ACROSS MILWAUKEE COUNTY...1 TO 3
INCHES IN WAUKESHA COUNTY...AND UP TO 3 TO 4 INCHES ACROSS NORTHERN
JEFFERSON COUNTY. RAINFALL HAS ENDED...BUT FLOODING OF STREETS AND
LOW LYING AREAS ARE STILL POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOKFIELD...
GLENDALE...WATERTOWN AIRPORT...UW-MILWAUKEE CAMPUS...MILWAUKEE
TIMMERMAN AIRPORT...WHITEFISH BAY...WATERTOWN...WATERLOO...SUSSEX...
RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE FALLS...
LANNON...LAKE MILLS...JOHNSON CREEK...HARTLAND...FOX POINT...
DELAFIELD...BUTLER...BROWN DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4290 8784 4292 8900 4320 8900 4319 8788
4315 8787 4313 8789 4307 8786 4302 8788
4298 8784
$$
KUHLMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:33 AM CDT, 48 minutes earlier.
Area forecast discussion, Jun 23, 3:33 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT WED JUN 23 2010 FORECAST FOCUS ON SEVERE CONVECTION AND HEAVY RAIN TODAY AND EARLY THIS EVENING. .SHORT TERM...TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. FIRST ROUND OF STRONG TO SEVERE CONVECTION SHIFTING THROUGH AND TOWARD THE FORECAST AREA AT THIS TIME. EXPECT MAINLY A DAMAGING WIND AND FLASH FLOODING RISK WITH THESE STORMS. LOW LEVEL JET POINTING INTO THE AREA COMBINING WITH GOOD ELEVATED INSTABILITY AND 40 TO 50 KNOTS OF DEEP LAYER SHEAR TO DRIVE THE STORMS. FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON FOR MAINLY THE SOUTH HALF OF THE AREA TO ACCOUNT FOR THIS FIRST BATCH OF CONVECTION. THIS ROUND OF CONVECTION SHOULD END FROM WEST TO EAST ACROSS THE AREA BY THE LATE MORNING HOURS. NEXT ROUND OF SEVERE CONVECTION POSSIBLE WITH COLD FRONTAL PASSAGE THIS AFTERNOON INTO EARLY THIS EVENING. AIRMASS SHOULD RECOVER FROM CURRENT CONVECTION...AND ALLOW STRONG INSTABILITY TO DEVELOP. DEEP LAYER SHEAR WILL REMAIN STRONG IN THE 40 TO 50 KNOT RANGE. GFS TOO FAR NORTH WITH FRONTAL BOUNDARY...LIKE THE NAM/ECMWF POSITION BETTER. THIS PLACES THE FRONT NORTHEAST TO SOUTHWEST ACROSS THE FORECAST AREA...WITH THE SOUTHEAST HALF UNDER THE BEST CHANCES FOR SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES ARE POSSIBLE. .LONG TERM...THURSDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM. QUIET WEATHER RETURNS LATER TONIGHT THROUGH FRIDAY...WITH HIGH PRESSURE. THUNDER CHANCES RETURN OVER THE WEEKEND...WITH ANOTHER SYSTEM SHIFTING THROUGH THE REGION. FOR NOW...LEFT CHANCE POPS GOING FOR THE WEEKEND. MODELS DIVERGE IN POSITION AND TIMING OF FEATURES INTO NEXT WEEK...SO KEPT THIS PERIOD MAINLY UNCHANGED. && .AVIATION...FIRST CONCERN ARE CLUSTERS OF THUNDERSTORMS THIS MORNING. EXPECT STRONG WIND GUSTS AND LARGE HAIL WITH STRONGER STORMS...WITH LIFR VSBYS IN HEAVY DOWNPOURS. INITIAL WARM FRONT BANDS WILL AFFECT MAINLY KMSN..KUES AND KMKE...WITH AN EVOLVING BOW ECHO IN NE IOWA EXPECTED TO CROSS SRN WI BETWEEN 09Z AND 13Z AFFECTING ALL TAF SITES WITH SEVERE WIND GUSTS AND IFR/LIFR CONDITIONS. AFTER THIS COMPLEX MOVES THROUGH...LOOKING FOR GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF COLD FRONT AND THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS WITH THE FRONTAL PASSAGE THIS AFTERNOON/EVENING WITH IFR/LIFR CONDITIONS. CIGS/VSBYS IMPROVE TO VFR WITH DRY AIR BEHIND FRONT. && .MARINE...WILL ISSUE A SMALL CRAFT ADVISORY FOR 15Z THROUGH 03Z. MODEL SOUNDINGS INDICATE MIXING UP TO 30+KT WINDS AT AND ABOVE 1000 FT THAT WILL PRODUCE FREQUENT GUSTS ABOVE CRITERIA. WILL ALSO BE DEALING WITH SEVERE THUNDERSTORMS EARLY IN FORECAST PERIOD...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS WITH CLUSTERS OF THUNDERSTORMS THIS MORNING. ANOTHER CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON WITH COLD FRONT PASSAGE...BUT MUCH WILL DEPEND ON SUBSEQUENT POSITION OF BOUNDARIES AND AMOUNT OF RECOVERY AFTER MORNING STORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ056-062>072. LM...SMALL CRAFT ADVISORY FROM 10 AM CDT TODAY UNTIL 10 PM CDT TONIGHT FOR LMZ643>646. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...09/REM CORRECTED TO REMOVE EXTRA HEADER
Hazardous weather outlook, Jun 22, 10:32 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1032 PM CDT TUE JUN 22 2010 WIZ046-047-051-052-056>060-062>072-240345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1032 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVERNIGHT IN PARTS OF SOUTH CENTRAL WISCONSIN. A SLIGHT RISK OF SEVERE STORMS SURROUNDS THIS ACROSS THE REST OF SOUTHERN WISCONSIN. STORMS WILL ERUPT WELL WEST OF THE STATE LATE TONIGHT AND THEN RACE EAST INTO SOUTH CENTRAL WISCONSIN EARLY IN THE OVERNIGHT...AND INTO SOUTHEAST WISCONSIN TOWARD DAYBREAK. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...THOUGH HEAVY RAIN IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS MAINLY ALONG AND SOUTH OF A LINE FROM THE WISCONSIN DELLS TO MILWAUKEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY ACROSS MUCH OF SOUTH CENTRAL AND ALL OF SOUTHEAST WISCONSIN. SEVERE THUNDERSTORMS WITH DAMAGING WINDS MAY BE ONGOING DURING THE MORNING. THEN ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A COLD FRONT EXITS SOUTHEAST WISCONSIN DURING THE AFTERNOON. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TONIGHT AND WEDNESDAY. LMZ643>646-240345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1032 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. THUNDERSTORMS MAY BE ONGOING DURING THE MORNING. THEN ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE AS A COLD FRONT EXITS SOUTHEAST WISCONSIN DURING THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 23, 3:00 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CDT WED JUN 23 2010 WIZ058-059-064-065-230845- DODGE-JEFFERSON-WASHINGTON-WAUKESHA- 300 AM CDT WED JUN 23 2010 ...STRONG THUNDERSTORM MOVING INTO NORTHERN WAUKESHA COUNTY... AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WATERTOWN...MOVING EAST AT 35 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DELAFIELD AND LAPHAM PEAK STATE PARK BY 320 AM CDT... HARTLAND AND MERTON BY 325 AM CDT... PEWAUKEE BY 330 AM CDT... LANNON BY 340 AM CDT... BROOKFIELD AND ELM GROVE BY 345 AM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Local storm report, Jun 23, 3:52 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL LANNON 43.15N 88.16W
06/23/2010 E0.75 INCH WAUKESHA WI TRAINED SPOTTER
&&
KUHLMANSpecial weather statement, Jun 23, 3:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CDT WED JUN 23 2010 WIZ059-060-065-066-230930- MILWAUKEE-OZAUKEE-WASHINGTON-WAUKESHA- 358 AM CDT WED JUN 23 2010 ...STRONG THUNDERSTORM MOVING ACROSS MILWAUKEE COUNTY... AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAUWATOSA...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... UW-MILWAUKEE CAMPUS AND WHITEFISH BAY BY 405 AM CDT... * URBAN FLOODING IS ALSO EXPECTED WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:18 PM CDT | River Flood Warning | MKX | Milwaukee | 49 hr |
| Jun 23, 3:34 AM CDT | Areal Flood Advisory | MKX | Jefferson, Waukesha | 4 hr |
| Jun 23, 3:45 AM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 4 hr |
| Jun 23, 3:48 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington | 4 hr |
| Jun 23, 3:51 AM CDT | Special Marine Warning | MKX | 84 min | |
| Jun 23, 4:09 AM CDT | Small Craft Advisory | MKX | 29 hr | |
| Jun 23, 4:11 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 37 min |
| Jun 23, 4:36 AM CDT | Severe Thunderstorm Warning | MKX | Green | 22 min |
| Jun 23, 5:21 AM CDT | Areal Flood Advisory | MKX | Racine | 3 hr |
| Jun 23, 5:30 AM CDT | River Flood Warning | MKX | Waukesha | 5 hr |
| Jun 23, 5:39 AM CDT | River Flood Warning | MKX | Milwaukee | 3 hr |
| Jun 23, 9:22 AM CDT | River Flood Warning | MKX | Jefferson | 12 hr |
| Jun 23, 9:22 AM CDT | River Flood Warning | MKX | Jefferson | 12 hr |
| Jun 23, 9:22 AM CDT | River Flood Warning | MKX | Jefferson | 12 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.